| Model Number |
HC-17120-03M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the following eleos implants were explanted: tibial baseplate, cemented segmental stem, distal femur, cemented stem extension, modular collar locking ring, modular reduced resection collar, tibial poly spacer, tibial hinge component, and distal femur axial pin.No additional information regarding this adverse event has been reported.
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00274, #3013450937-2022-00275, #3013450937-2022-00276, #3013450937-2022-00277, #3013450937-2022-00278, #3013450937-2022-00279, #3013450937-2022-00281, #3013450937-2022-00282.The following mdrs were submitted for the same patient: #3013450937-2022-00087, #3013450937-2022-00088, #3013450937-2022-00089, #3013450937-2022-00090, #3013450937-2022-00091, #3013450937-2022-00092, #3013450937-2022-00093, #3013450937-2022-00094, #3013450937-2022-00095.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.
Event or Problem Description